# SDR UALA2011062903221

- Difficulty date: June 29, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,060 hours, 17,559 cycles
- Engine: Iae V2527A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114095004
- Part serial: 81816
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOWNLOCK ACTUATOR LEAKING 75 DROPS PER MIN.  REPLACED LT MLG STAY-LOCK ACTUATOR.
